# SDR 2006UALA01840

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE AFT GALLEY DOOR UPPER HINGE CUTOUT FUSELAGE SKIN CRACKED.  *S/D*  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-60-01 REPAIR 5.
